Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Going through methamphetamine deaddiction. What are the body changes to expect? Have diarrhea, gastric problems

Iam slowly but surely stopping my addiction with meth , I m slowly doing less anrd less. I went from doing it daily to every otherday now I do on weekends. Cold turkey never worked for me, anyways recently I just got food poisoning now I know I shouldn t but I m still smoking on the weekends so what are some things I should expect my body to do. I have diarrhea iam eating but I notice I have an extrodanairy amount of air building up in me.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you have been going through methamphetamine addiction problems then you may expect a lot of unusual changes in you body systems. It may be helpful to read up on methamphetamine addiction on the national institute of health websites which is authentic in terms of the information provided. However you will do well with consulting a psychiatrist who has expertise in the treatment of substances of abuse. I also believe that you might need to consult a local qualified doctor to help with the symptoms of drug abuse, however rehab may be essential and you need to consult a doctor as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor